# SDR 2001F00036

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N148RF
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680076
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, POWER WAS LOST TO AVIONICS CAUSING AMP GAUGE FLUCTUATIONS.  UPON INSPECTION WIRES WERE FOUND TO BE LOOSE ON MASTER SWITCH FOR AVIONICS AND SOME ARCING WAS NOTICED.  REPLACED TERMINAL ENDS AND SCREWS AND LOCKWASHERS.  OPS CHECKED SYSTEM.
